On three-dimensional Riemannian spaces with curvature bounded above

Yu D. Burago, V. A. Toponogov

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

For three-dimensional closed simply-connected Riemannian spaces one gets a lower bound for the radius of injectivity of the exponential map from a lower bound of the sectional and an upper bound of the Ricci curvatures.

Original languageEnglish (US)
Pages (from-to)526-530
Number of pages5
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume13
Issue number6
DOIs
StatePublished - Jun 1 1973

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On three-dimensional Riemannian spaces with curvature bounded above'. Together they form a unique fingerprint.

  • Cite this